# SDR V0XD20230306001

- Difficulty date: February 1, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 45638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AT 1.5 INCHES FWD OF FR17 AND 1.5 INCHES ABOVE STR14R. CORRECTIVE ACTION IS TO PERFORM REPAIR DOUBLER 12 BY 12 INCHES AND FILLER 1.7 BY 1.5 INCHES IAW EMB 145 SRM 53-21-01 AND SRM 51-75-06. AVMAX WO 81031 WC 2426.
